What the Nurse Should Teach Ms Cook Regarding Digoxin Toxicity Discussion Ques

I’m working on a nursing writing question and need a sample draft to help me study. Julia Cook is a 74-year-old retired secretary. Her medical history includes hypothyroidism, chronic renal insufficiency, and hypertension. She suffered a myocardial infarction due to coronary artery disease 5 years ago. She was diagnosed with heart failure 1 year ago and has been managed with a diuretic and an ACE inhibitor. Six months ago, she developed an arrhythmia and was placed on quinidine. Over the past 2 months, her heart failure symptoms have been increasing in severity, with dyspnea and ankle edema occurring at rest or with minimal exertion. Digoxin is now being added to her heart failure treatment regimen. 1. The nurse is teaching Ms. Cook about the digoxin. What should the nurse teach Ms. Cook regarding digoxin toxicity? 2. Describe the factors that increase Ms. Cook’s risk for digoxin toxicity. 3. Ms. Cook’s symptoms continue to increase over the next month, and she is hospitalized for treatment of acute heart failure. She is given IV nesiritide along with an IV loop diuretic and digoxin. Discuss some of the nursing considerations related to the administration of the nesiritide.

In case you have a similar question and need it answered for you just click Order Now. At Academizzed.com we have all the most qualified academic writers and tutors, for all your assignments, essays, cases studies, discussion posts, project proposals, research papers, discussion posts, nursing assignments, admission essays, blog articles, and other forms of academic work.